# SDR 2WAA20151106001

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- Aircraft time: 47,937 hours, 35,518 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 3812761
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS & PAXS REPORTED SMELLING SMOKE, PRECAUTIONARY DIVERSION.  PERFORMED E & E VISUAL INSPECTION, NO DEFECT NOTED IAW 05-21-01 601.  PERFORMED TAIL CONE AREA VISUAL INSPECTION, NO DEFECT NOTED IAW 05-21-01 501.  PERFORMED BOTH ACM VISUAL INSPECTIONS FOR LEAK, NO DEFECT NOTED IAW 12-12-03.  PERFORMED APU VISUAL INSPECTION, FOUND APU OIL SYS TANK OVER SERVICED, DRAINED TO CORRECT QTY IAW 12-12-01.  PERFORMED APU OPERATIONAL TEST, NO DEFECT NOTED, NO SMELLING SMOKE IAW 49-00-00 201 & 501.
